# SDR TRAX200701428

- Difficulty date: September 28, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC - LEFT STRINGER CLIP AT FR 38 AND STRINGER 21L FOUND CORRODED.  CORROSION REMOVED ON LT STR CLIP AT FR 38 AND STR 21L  IAW SRM 51-21-42.  FABRICATION LT STR CLIP AT FR 38 AND STR 21L COVER W/C 2000-63.   LT STR CLIP REPLACED IAW SRM 51-25-01 AND 51-25-03.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR 
IN ACCORDANCE WITH S.P. 663 AND FAR 43,   APPENDIX A. REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-21-42  MATERIAL THICKNESS: 0.063  MATERIAL REMOVED: 0.013  WITHIN LIMITS AS PER SRM: OUT LIMITS AS PER SRM 53-61-00 FIG 301.
